Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Generalized Brieskorn manifolds


Author: Richard C. Randell
Journal: Bull. Amer. Math. Soc. 80 (1974), 111-115
MSC (1970): Primary 57D55, 57E25; Secondary 58G10
MathSciNet review: 0339246
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Egbert Brieskorn, Beispiele zur Differentialtopologie von Singularitäten, Invent. Math. 2 (1966), 1–14 (German). MR 0206972 (34 #6788)
  • 2. E. Brieskorn and A. van de Ven, Some complex structures on products of homotopy spheres, Topology 7 (1968), 389–393. MR 0233360 (38 #1682)
  • 3. A. H. Durfee, Diffeomorphism classification of isolated hypersurface singularities, Ph.D. Thesis, Cornell University, Ithaca, N.Y., 1971.
  • 4. Helmut Hamm, Lokale topologische Eigenschaften komplexer Räume, Math. Ann. 191 (1971), 235–252 (German). MR 0286143 (44 #3357)
  • 5. Helmut A. Hamm, Exotische Sphären als Umgebungsränder in speziellen komplexen Räumen, Math. Ann. 197 (1972), 44–56 (German). MR 0314073 (47 #2625)
  • 6. F. Hirzebruch, The signature of ramified coverings, Global Analysis (Papers in Honor of K. Kodaira), Univ. Tokyo Press, Tokyo, 1969, pp. 253–265. MR 0258060 (41 #2707)
  • 7. W. D. Neumann, S, Bonner Mathematische Schriften 44, 1970.
  • 8. Peter Orlik, On the homology of weighted homogeneous manifolds, Proceedings of the Second Conference on Compact Transformation Groups (Univ. Massachusetts, Amherst, Mass., 1971) Springer, Berlin, 1972, pp. 260–269. Lecture Notes in Math., Vol. 298. MR 0430307 (55 #3312)
  • 9. Peter Orlik and Philip Wagreich, Isolated singularities of algebraic surfaces with C*\ action, Ann. of Math. (2) 93 (1971), 205–228. MR 0284435 (44 #1662)
  • 10. C. T. C. Wall, Classification problems in differential topology. VI. Classification of (𝑠-1)-connected (2𝑠+1)-manifolds, Topology 6 (1967), 273–296. MR 0216510 (35 #7343)
  • 11. David L. Wilkens, Closed (𝑠-1)-connected (2𝑠+1)-manifolds, 𝑠=3,7, Bull. London Math. Soc. 4 (1972), 27–31. MR 0307258 (46 #6378)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D55, 57E25, 58G10

Retrieve articles in all journals with MSC (1970): 57D55, 57E25, 58G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13377-X
PII: S 0002-9904(1974)13377-X



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia